# SDR UPS01837377

- Difficulty date: December 21, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5610 · Flight Compartment Windows
- Part: Pivot
- Condition: Lack Of Lube
- Location: Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A DEPARTURE-L-2 WINDOW WOULD NOT LOCK CLOSED.  LUBED PIVOT POINTS, OPS CHECKS OK.
